Dear Doctor,
I would like to seek your advice regarding my 80-year-old father.
In 2025, he was admitted to the same hospital with heavy breathing and discomfort in his lower chest and upper abdomen. He was diagnosed with acute gastritis, and we were told that his breathing difficulty could be related to the gastric problem.
In 2026, he was admitted again with almost identical symptoms, including heavy breathing and chest discomfort, but without pain or cramps in his chest, jaw or arm. This time, he was diagnosed with acute left ventricular failure (LVF).
We are confused as to why similar symptoms led to different diagnoses on these two occasions. He continues to experience these episodes, particularly after lunch and his afternoon sleep.
Could you please advise whether these recurring symptoms could be related to gastritis or acid reflux, or a cardiac condition ?
Hi,
I am 47 yrs ,male with hypertension,on medication Telmisartan 40 mg.
My CT calcium score is 70.
Coronary artery
Agatston score
Left main (LM) 8.2
Left anterior descending (LAD) 32.3
Left circumfex (LCx) 30.5
Right coronary artery (RCA) 0.0
TMT
Stress test is negative .
My BP 140/ 90 remain constant during 9 min TMT
2D Echo
Normal .except ,Left atrium 300 mm
I am on medication for hypertension Telmisartan 40 mg.
Lipid profile,all normal except HDL 34
Please suggest how critical is CT calcium score and overall heart health?
In my echo ...DT time shows 941 ms...
Which is extremely high...what is this...
Something serious
In echo it says normal
Please guide
I am taking ctd t 12.5:80 and ciplar la 40.but feeling dizzy and suffering from headache most of the time.previously taking amloz at. But bp one day shoot upto 180/110 . doctor changed the medicine.but not comfortable.please suggest
My father got a heart attack last week, and stent implantation was done. Now he has suffered with loose motions, can I use sporlac or lopermide for controlling that.